О кратной m-сводимости индексных множеств.

З.Г. Хисамиев

Sibirskij matematiceskij zurnal (1984)

  • Volume: 25, Issue: 4, page 192-198
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Хисамиев, З.Г.. "О кратной m-сводимости индексных множеств.." Sibirskij matematiceskij zurnal 25.4 (1984): 192-198. <http://eudml.org/doc/62459>.

author = {Хисамиев, З.Г.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {families of recursively enumerable sets},
language = {rus},
number = {4},
pages = {192-198},
publisher = {Izd. AN SSSR},
title = {О кратной m-сводимости индексных множеств.},
url = {http://eudml.org/doc/62459},
volume = {25},
year = {1984},

AU - Хисамиев, З.Г.
TI - О кратной m-сводимости индексных множеств.
JO - Sibirskij matematiceskij zurnal
PY - 1984
VL - 25
IS - 4
SP - 192
EP - 198
LA - rus
KW - families of recursively enumerable sets
UR - http://eudml.org/doc/62459
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.